# SDR AALA202502032200

- Difficulty date: January 28, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 47,849 hours, 5,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON AT STA 1035, S36R IS DUE PER EO 5722B008. MODIFICATION ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
